Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 563613, 8 pages
http://dx.doi.org/10.1155/2014/563613
Research Article

Shape-Preserving and Convergence Properties for the -Szász-Mirakjan Operators for Fixed

1School of Mathematical Sciences, BCMIIS, Capital Normal University, Beijing 100048, China
2Jia Huiming Educational Technology Co. (Ltd.), Beijing 100068, China
3School of Mathematical Sciences, Capital Normal University, Beijing 100048, China

Received 22 February 2014; Accepted 14 April 2014; Published 6 May 2014

Academic Editor: Sofiya Ostrovska

Copyright © 2014 Heping Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. M. Phillips, “Bernstein polynomials based on the q-integers,” Annals of Numerical Mathematics, vol. 4, no. 1–4, pp. 511–518, 1997. View at Google Scholar · View at MathSciNet
  2. A. Il'inskiia and S. Ostrovska, “Convergence of generalized Bernstein polynomials,” Journal of Approximation Theory, vol. 116, no. 1, pp. 100–112, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  3. H. Wang, “Properties of convergence for the q-Meyer-König and Zeller operators,” Journal of Mathematical Analysis and Applications, vol. 335, no. 2, pp. 1360–1373, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  4. S. Ostrovska, “On the limit q-Bernstein operator,” Mathematica Balkanica, vol. 18, no. 1-2, pp. 165–172, 2004. View at Google Scholar · View at MathSciNet
  5. V. S. Videnskii, “On some classes of q-parametric positive linear operators,” in Selected Topics in Complex Analysis, vol. 158 of Operator Theory: Advances and Applications, pp. 213–222, Birkhäuser, Basel, Switzerland, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  6. A. Aral, “A generalization of Szász-Mirakyan operators based on q-integers,” Mathematical and Computer Modelling, vol. 47, no. 9-10, pp. 1052–1062, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  7. A. Lupas, “A q-analogue of the Bernstein operator,” in Proceedings of the University of Cluj-Napoca Seminar on Numerical and Statistical Calculus, vol. 9, pp. 85–92, 1987.
  8. S. Lewanowicz and P. Woźny, “Generalized Bernstein polynomials,” BIT Numerical Mathematics, vol. 44, no. 1, pp. 63–78, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. M.-M. Derriennic, “Modified Bernstein polynomials and Jacobi polynomials in q-calculus,” Rendiconti del Circolo Matematico di Palermo, supplement 76, pp. 269–290, 2005. View at Google Scholar · View at MathSciNet
  10. T. Trif, “Meyer-König and Zeller operators based on the q-integers,” Revue d'Analyse Numérique et de Théorie de l'Approximation, vol. 29, no. 2, pp. 221–229, 2000. View at Google Scholar · View at MathSciNet
  11. A. Aral and O. Doğru, “Bleimann, Butzer, and Hahn operators based on the q-integers,” Journal of Inequalities and Applications, vol. 2007, Article ID 79410, 12 pages, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  12. A. Aral and V. Gupta, “The q-derivative and applications to q-Szász Mirakyan operators,” Calcolo, vol. 43, no. 3, pp. 151–170, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  13. C. Radu, “On statistical approximation of a general class of positive linear operators extended in q-calculus,” Applied Mathematics and Computation, vol. 215, no. 6, pp. 2317–2325, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  14. N. I. Mahmudov, “On q-parametric Szász-Mirakjan operators,” Mediterranean Journal of Mathematics, vol. 7, no. 3, pp. 297–311, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  15. N. I. Mahmudov, “Approximation by the q-Szász-Mirakjan operators,” Abstract and Applied Analysis, vol. 2012, Article ID 754217, 16 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  16. S. Ostrovska, “q-Bernstein polynomials and their iterates,” Journal of Approximation Theory, vol. 123, no. 2, pp. 232–255, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. S. Ostrovska, “On the q-Bernstein polynomials,” Advanced Studies in Contemporary Mathematics, vol. 11, no. 2, pp. 193–204, 2005. View at Google Scholar · View at MathSciNet
  18. S. Ostrovska, “The first decade of the q-Bernstein polynomials: results and perspectives,” Journal of Mathematical Analysis and Approximation Theory, vol. 2, no. 1, pp. 35–51, 2007. View at Google Scholar · View at MathSciNet
  19. G. M. Phillips, Interpolation and Approximation by Polynomials, Springer, 2003. View at MathSciNet
  20. G. M. Phillips, “A survey of results on the q-Bernstein polynomials,” IMA Journal of Numerical Analysis, vol. 30, no. 1, pp. 277–288, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  21. H. Wang, “Korovkin-type theorem and application,” Journal of Approximation Theory, vol. 132, no. 2, pp. 258–264, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. H. Wang, “Voronovskaya-type formulas and saturation of convergence for q-Bernstein polynomials for 0<q<1,” Journal of Approximation Theory, vol. 145, no. 2, pp. 182–195, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  23. H. Wang and F. Meng, “The rate of convergence of q-Bernstein polynomials for 0<q<1,” Journal of Approximation Theory, vol. 136, no. 2, pp. 151–158, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  24. H. Wang and X. Wu, “Saturation of convergence for q-Bernstein polynomials in the case q1,” Journal of Mathematical Analysis and Applications, vol. 337, no. 1, pp. 744–750, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  25. F. Pu, On the q-Szász-Mirakyan operators [M.S. thesis], Capital Normal University, Beijing, China, 2005, (Chinese).
  26. C. Cottin, I. Gavrea, H. H. Gonska, D. P. Kacsó, and D.-X. Zhou, “Global smoothness preservation and the variation-diminishing property,” Journal of Inequalities and Applications, vol. 4, no. 2, pp. 91–114, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. R. A. DeVore and G. G. Lorentz, Constructive Approximation, Springer, 1993. View at MathSciNet